Morsifications and mutations

Sergey Fomin*, Pavlo Pylyavskyy, Eugenii Shustin, Dylan Thurston

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We describe and investigate a connection between the topology of isolated singularities of plane curves and the mutation equivalence, in the sense of cluster algebra theory, of the quivers associated with their morsifications.

Original languageEnglish
Pages (from-to)2478-2554
Number of pages77
JournalJournal of the London Mathematical Society
Issue number4
StatePublished - Jun 2022


FundersFunder number
National Science FoundationDMS‐1949896, DMS‐1664722, DMS‐1507244, DMS‐2054231, DMS‐1148634, DMS‐1351590, DMS‐1745638, DMS‐2110143
National Science Foundation
Iowa Science Foundation
Israel Science Foundation501/18, 176/15
Israel Science Foundation


    Dive into the research topics of 'Morsifications and mutations'. Together they form a unique fingerprint.

    Cite this